It is currently Sun Aug 20, 2017 7:50 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
 Post subject: Update on my day five
PostPosted: Sat Apr 10, 2010 8:56 pm 
Offline
3 Months or More
3 Months or More

Joined: Mon Apr 05, 2010 1:22 pm
Posts: 95
Hey guys,

I am on day five after jumping at 3mg but remember I only took subutex for six days. Today I have been all over the place.

Anxiety is reallly bad
My back hurts

Will I suffer from PAWS if this is my history

10weeks of pain pill use
six day of suboxone use
six days of subutex use

That is my history, so will I suffer PAWS,


Top
 Profile  
 
 Post subject:
PostPosted: Sat Apr 10, 2010 9:37 pm 
Offline
Long Time Member
Long Time Member

Joined: Tue Nov 24, 2009 7:36 pm
Posts: 879
Location: Wisconsin
I'm not sure that anyone will be able to offer you much more than a "guess" as to PAWS. In order to even do that, however, we would need to know how much you were on when you say "pain pills" for 10 weeks. Are we talking a couple of Oxycontin 80 mg pain pills or six regular Vicodin a day? Also, do you have any kind of an opiate history prior to the 10 weeks of "pain pills".

The thing is, if by "pain pills" you are talking a half dozen 5 mg oxycodone a day, I would not think you would have nearly as much of a problem with PAWS as say the 80 mg Oxycontin user that was abusing them for a couple of years. That person's brain chemistry will be more altered by the level of medication and the length of time. It really will make a difference, however, if you had issues with opiates a year or two ago and then just relapsed for 10 weeks.

I would think that your withdrawals are likely peaking at this point. I certainly hope, but also think, that the symptoms will start to get better for you by the end of the weekend. I would also think that your PAWS will not be as bad as a longer-term user. What I do think might be just as bad, however, is the drive to use again. That is what you will really have to watch out for. You have likely done enough damage that your brain is going to push you to use again.

I'll leave you with one more thought. From everything I've read, it seems that the experts think that the danger to your unborn baby of you staying on Bup is less than the danger to your baby going through this withdrawal along with you. Since you are probably half way through, I'm not going to suggest you return to Bup again. But please weigh the potential long-term effects of putting your unborn through withdrawals rather than putting your unborn through Bup. Again, the experts seem to suggest staying on the Bup rather than trying to detox while pregnant.

Please keep letting us know how you are doing. And please provide the additional information about your history. I really do think you could be at the peak and should be heading down the other side by the time you read this.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Apr 10, 2010 11:31 pm 
Offline
3 Months or More
3 Months or More

Joined: Mon Apr 05, 2010 1:22 pm
Posts: 95
History

For five weeks I would take about six to eight 5/325 a day. Then the other five weeks it would be maybe 8 - 12 5/325 a day but most was about six percocets 5/325. There were maybe five days I took about 70mg. So that was my ten week of use.

I feel so much beetter and it is 11:30pm, I am tired and the anxiety has left for now. I know maybe I should have stayed on it but i have come this far and don't want to go back. so with that info what do you think


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sat Apr 10, 2010 11:36 pm 
Offline
3 Months or More
3 Months or More

Joined: Mon Apr 05, 2010 1:22 pm
Posts: 95
Ok

History

No prior history of pain pill use, i never used pain pills in my life, i actually hated them so ten weeks is all I have ever done in my life

NO history of pain pill use
I only used for 10weeks I never used before
five week would take 6-8 5/325 percocets a day
the other five week 4-12 5/325 percocets a day

Most days it was eight a day 5/325 so that is what 40mg usually no more then that

So what are my chances my withdrawel is almost over??? I will be on day six in the morning :)


Top
 Profile  
 
 Post subject:
PostPosted: Sun Apr 11, 2010 6:46 pm 
Offline
Long Time Member
Long Time Member

Joined: Tue Nov 24, 2009 7:36 pm
Posts: 879
Location: Wisconsin
Once again, all I can give you is a slightly educated guess. I'm not even so sure about the slightly educated part so I won't at all be offended if you look upon my information as purely a guess. I am encouraged by the fact that you really do seem to have a relatively short history of abuse. The amount of oxycondone you were taking on a daily basis and the short amount of time is encouraging. It certainly is on the low end of the scale when looking at the many numbers of folks here that report 300, 400 or even 500+ mgs of daily oxycodone intake over multiple years on into decades. It only stands to reason that someone who has taken 350 mg of oxy for five years will have a much harder time with withdrawals and most certainly with PAWS than will someone who took 40 mg for a couple of months. I'm mostly encouraged that you may get off lightly with PAWS. Unfortunately, your brain's drive to make you want to use could very well be as large as anyone else. That is where you will have to focus. Remember that the five year, 400 mg user started somewhere as well – perhaps even taking 40mgs a day for a couple of months – just like you.

It would seem that even within the pro-Suboxone circles, putting someone on maintenance therapy for a year or two when their addiction only lasted a fraction of that time might be seen as overkill. If you can get yourself off of the opiates and stay off of the opiates without Suboxone, this is probably your best chance. You have three total months of opiate use. That really should put you in much better shape as far as PAWS is concerned than someone with three total years of opiate use. If you are going to have at least a chance at this, this is it. Things will only continue to get worse for you the longer you use.

Since I still really think that you are very near the peak - if not already over the hump - if you can get yourself off, you may certainly have a shot at staying clean. I just can't stress enough that even though it may seem like the "detox" aspect of all of this is the hardest part, it really is not. The hardest part is yet to come - and that will be in keeping yourself free of opiates. I very strongly encourage you to get some help with this. There is all sorts of help available that does not including replacement therapy. Finding groups to attend, an addiction councilor to see and perhaps even considering going on Naltrexone for a while should all be things that you now strongly consider. While it is possible that you can beat the PAWS, it is much less likely that you'll be able to keep yourself from relapsing at some point down the road.

You may really have a great window of opportunity here to put this disease into remission while it's still in the early stages. Just please don't underestimate how difficult that may be to do. It is not just a matter of toughing it out through the withdrawal phase. It really will go way beyond that.

Just try to take it one day at a time. If you need a crumb to make it, that really is not the end of the world. What you want to avoid is going back up to a typical dose and taking that dose on a regular basis. Taking a crumb once or twice is not going to totally set you back. While you are going through the rest of your detox, start finding out about meetings, a sponsor, an addiction councilor, and perhaps some other comfort measures. I just cannot stress enough that at some point the cravings may return. Your hormones will be all out of whack and the perceived danger to your baby will have passed after you give birth. That may be a key difficult time for you. I'd hate to see you make it until birth and then relapse at that point. But that too could happen. Again, the way to fight back is to get the rest of your recovery plans in place. You are only in the first stages of recovery. The biggest parts are yet to come.

Please continue to let us know how you are doing.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group